# SDR C77A20140323007

- Difficulty date: March 23, 2014
- Submitted: March 23, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,225 hours, 9,293 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Pylon
- Part time: 16,225 hours, 9,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 419KL HAS ONE OVERSIZED FASTENER HOLE.  REAMED FASTENER HOLE BACK TO ROUND & INSTALL NAS 1169C REPAIR WASHER IAW STANDARD PROCEDURES IN SRM 51-40-02 ON WORK ORDER 740147-443 IAW ETD 2014-170-023806 & EA E175-54-166 1 REV IR WORK ORDER 1418102.
